Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


yellow on reyataz
Aug 26, 2008

Hi Dr. I have been on reyataz truvada and norvir now for a few months. It has elavated my bilirubin levels so I do get yellow eyes. I was wondering if there are any concerns with that. My ID Dr said it is nothing to worry over. Are there any concerns? Is long term jaundice damaging? Thank you

Response from Dr. Henry

There have been only a few cases reported of actual liver damage in the setting of Reyataz elevated bilirubin levels (which mimics Gilbert's syndrome). Most cases are well tolerated though sometimes skin irritation can occur. For persistent cases I generally have recommended switching the Reyataz to another protease inhibitor (such as Lexiva, Kaletra, Prezista) or consider efavirenz. KH



Previous
Penis size with medication
Next
3rd week Sustiva

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement